×

zbMATH — the first resource for mathematics

On functional representations of topological algebras. (English) Zbl 0203.44504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brooks, R.M, On commutative locally m-convex algebras, Duke math. J., 35, 257-267, (1968) · Zbl 0177.17502
[2] Dietrich, W.E, The maximal ideal space of the topological algebra C(X, E), Notices amer. math. soc., 15, 797, (1968)
[3] Dugundji, J, Topology, (1966), Allyn and Bacon Boston, Mass · Zbl 0144.21501
[4] Grothendieck, A, Produits tensoriels topologiques et espaces nucléaires, Mem. amer. math. soc., 16, (1955) · Zbl 0064.35501
[5] Horváth, J, Topological vector spaces and distributions, I, (1966), Addison-Wesley Reading, Mass · Zbl 0143.15101
[6] Iyahen, S.O, On certain classes of linear topological spaces, (), 285-307 · Zbl 0165.14203
[7] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, N. J · Zbl 0066.16604
[8] Mallios, A, On the spectrum of a topological tensor product of locally convex algebras, Math. ann., 154, 171-180, (1964) · Zbl 0117.09401
[9] Mallios, A, Tensor products and harmonic analysis, Math. ann., 158, 46-56, (1965) · Zbl 0137.31701
[10] Mallios, A, Spectrum and boundary of topological tensor product algebras, Bull. soc. math. grèce, 8, 101-115, (1967) · Zbl 0157.20404
[11] Mallios, A, On the spectra of topological algebras, J. funct. anal., 3, 301-309, (1969) · Zbl 0177.17501
[12] Michael, E.A, Locally multiplicatively-convex topological algebras, Mem. amer. math. soc., 11, (1952) · Zbl 0047.35502
[13] Morris, P.D; Wulbert, D.E, Functional representation of topological algebras, Pacific J. math., 22, 323-337, (1967) · Zbl 0163.36605
[14] Nachbin, L, Elements of approximation theory, (1967), Van Nostrand Princeton, N. J · Zbl 0173.41403
[15] Treves, F, Topological vector spaces, distributions and kernels, (1967), Academic Press New York/London · Zbl 0171.10402
[16] Waelbroeck, L, Note sur LES algèbres du calcul symbolique, J. math. pures appl., 37, 41-44, (1958) · Zbl 0089.31902
[17] Warner, S, Polynomial completeness in locally multiplicatively-convex algebras, Duke math. J., 23, 1-11, (1956) · Zbl 0070.11801
[18] Warner, S, Inductive limits of normed algebras, Trans. amer. math. soc., 82, 190-216, (1956) · Zbl 0070.34101
[19] Warner, S, The topology of compact convergence on continuous function spaces, Duke math. J., 25, 265-282, (1958) · Zbl 0081.32802
[20] Żelazko, W, Metric generalizations of Banach algebras, () · Zbl 0131.13005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.